GERD increase after drug allergy?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

percycat
Veteran Member


Date Joined Jul 2005
Total Posts : 1952
   Posted 3/11/2009 2:40 PM (GMT -6)   
 
All,
 
about a month ago, I had a serious reaction to an antibiotic I was taking.  I thought I had finally gotten back to normal, but in recent days, my reflux (I have LPR) has started behaving like it did before I was diagnosed and began medication for it.
 
Has anyone else ever encountered anything like this?  I was taking lots of acidophilus after stopping the antibiotic, to try to restore my digestive bacteria.  I may have forgotten to take them for the past week or so.  I wonder if that has any connection at this point, nearly a month later?
 
percycat

Percy/Percycat

Co-Moderator, Anxiety and Panic Forum


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/11/2009 5:02 PM (GMT -6)   

Percy,

I don't have the answer for you but wanted you to know I am here and thinking of you.  My GERD kicked in bad last night...........stress related I am sure.

Hugs
Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 22, 2018 8:48 AM (GMT -6)
There are a total of 2,954,192 posts in 324,090 threads.
View Active Threads


Who's Online
This forum has 162146 registered members. Please welcome our newest member, tiffiany.
309 Guest(s), 10 Registered Member(s) are currently online.  Details
albear99, Craftylady, astroman, Tudpock18, Old Mike, tiredofallthispoop, MacroMan, Aurora2013, k07, deedee